MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP
Catalog Number 826631
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826631) was implanted on (b)(6), 2026.Postoperatively, the patient returned to the ward with unstable intracranial pressure (icp) readings, which fluctuated abnormally from 30 mmhg to over 300 mmhg.Therefore, the physician stopped the monitoring and the microsensor was consequently removed on (b)(6), 2026.The patient is stable.The sensor was used with monitor: icp express, 220 volt (id 826635) and cable: icp express cable (id 826636).
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826631) was returned for evaluation.Device history review: the product code 826631 with lot 7624426 sn unknown, conformed to the specifications when released to stock.Failure analysis: received with the serial number label damaged.Icp express = 526, microsensor detected and zeroed without issues.The device passed electronic, noise and signal drift tests.The issue of the complaint was not confirmed.Root cause analysis: the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key25485470
Report Number3013886523-2026-00144
Device Sequence Number9930462
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)301031(10)7624426
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7624426
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown